# SDR 9804339608

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3350 · Emergency Lighting
- Part: Connection
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGNECY LIGHTS BETWEEN ROWS 11 THRU 13 INOPERATIVE.  TIGHTENED CONNECTION UNDER SEATS, OPERATIONAL CHECK NORMAL.
